Bulletin of the Malaysian Mathematical Sciences Society, ( ISI ), Volume (37), No (1), Year (2014-1) , Pages (25-36)

Title : ( On the Exterior Degree of the Wreath Product of Finite Abelian Groups )

Authors: Ahmad Erfanian , FADILA NORMAHIA ABD MANAF , FRANCESCO G. RUSSO , NOR HANIZA SARMIN ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract. The exterior degree d ^(G) of a finite group G has been recently introduced by Rezaei and Niroomand in order to study the probability that two given elements x and y of G commute in the nonabelian exterior square G ^G . This notion is related with the probability d (G ) that two elements of G commute in the usual sense. Motivated by a paper of Erovenko and Sury of 2008, we compute the exterior degree of a group which is the wreath product of two finite abelian p-groups (p prime). We find some numerical inequalities and study mostly abelian p-groups.

Keywords

, Exterior degree, wreath products,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047080,
author = {Erfanian, Ahmad and FADILA NORMAHIA ABD MANAF and FRANCESCO G. RUSSO and NOR HANIZA SARMIN},
title = {On the Exterior Degree of the Wreath Product of Finite Abelian Groups},
journal = {Bulletin of the Malaysian Mathematical Sciences Society},
year = {2014},
volume = {37},
number = {1},
month = {January},
issn = {0126-6705},
pages = {25--36},
numpages = {11},
keywords = {Exterior degree; wreath products; p-groups},
}

[Download]

%0 Journal Article
%T On the Exterior Degree of the Wreath Product of Finite Abelian Groups
%A Erfanian, Ahmad
%A FADILA NORMAHIA ABD MANAF
%A FRANCESCO G. RUSSO
%A NOR HANIZA SARMIN
%J Bulletin of the Malaysian Mathematical Sciences Society
%@ 0126-6705
%D 2014

[Download]